Том 71
№ 11

All Issues

Sidorov M. V.

Articles: 2
Brief Communications (Ukrainian)

Differential operators specifying the solution of an elliptictype iterated equation

Aleksandrovich I. N., Sidorov M. V.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 3. - pp. 433-440

We construct differential operators that transform arbitrary holomorphic functions into regular solutions of elliptic-type equations of the second and higher orders. The Riquier problem is solved for the elliptic-type equation of the fourth order.

Article (Ukrainian)

Equations of optimal nonlinear filtration and interpolation for partially observed Markov processes

Sidorov M. V., Voina O. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 971–976

Recurrence relations are obtained for problems of optimal filtration and interpolation of partially observed discrete Markov chains. We present the system of differential equations for problems of optimal nonlinear filtration for Markov processes with continuous time and the system of inverse differential equations for problems of optimal nonlinear interpolation.